# SDR CALA2015082894251

- Difficulty date: August 28, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 93,669 hours, 14,644 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN INOPERATIVE AT AFT GALLEY WALL RT SIDE.  SECURED BATTERY AT M734.  EXIT SIGN OPERATIONS CHECKED NORMAL.
